Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 30, Number 136

All articles in this issue are freely accessible.

Optimal $L^{∞}$ estimates for the finite element method on irregular meshes
Ridgway Scott.
Math. Comp. 30 (1976), 681-697
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436617
A finite element method for the stationary Stokes equations using trial functions which do not have to satisfy $div𝜈=0$
Richard S. Falk.
Math. Comp. 30 (1976), 698-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0421109
Dissipative two-four methods for time-dependent problems
David Gottlieb and Eli Turkel.
Math. Comp. 30 (1976), 703-723
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443362
Hybrid difference methods for the initial boundary-value problem for hyperbolic equations
Joseph Oliger.
Math. Comp. 30 (1976), 724-738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428727
A necessary condition for $A$-stability of multistep multiderivative methods
Rolf Jeltsch.
Math. Comp. 30 (1976), 739-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431690
On solving weakly singular Volterra equations of the first kind with Galerkin approximations
John M. Bownds.
Math. Comp. 30 (1976), 747-757
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438747
Improvement by iteration for compact operator equations
Ian H. Sloan.
Math. Comp. 30 (1976), 758-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474802
A bound on the $L_{∞}$-norm of $L_{2}$-approximation by splines in terms of a global mesh ratio
Carl de Boor.
Math. Comp. 30 (1976), 765-771
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425432
Reorthogonalization and stable algorithms for updating the Gram-Schmidt $QR$ factorization
J. W. Daniel, W. B. Gragg, L. Kaufman and G. W. Stewart.
Math. Comp. 30 (1976), 772-795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431641
Factorized variable metric methods for unconstrained optimization
Donald Goldfarb.
Math. Comp. 30 (1976), 796-811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423804
A note on extended Gaussian quadrature rules
Giovanni Monegato.
Math. Comp. 30 (1976), 812-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440878
A rational approximation to Weierstrass’ $P$-function
Ulrich Eckhardt.
Math. Comp. 30 (1976), 818-826
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0421042
Rational Chebyshev approximations for the inverse of the error function
J. M. Blair, C. A. Edwards and J. H. Johnson.
Math. Comp. 30 (1976), 827-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0421040
Asymptotic normality in Monte Carlo integration
Masashi Okamoto.
Math. Comp. 30 (1976), 831-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0421029
Asymptotic formulas related to free products of cyclic groups
Morris Newman.
Math. Comp. 30 (1976), 838-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466047
Explicit criteria for quintic residuacity
Kenneth S. Williams.
Math. Comp. 30 (1976), 847-853
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412089
Dyadotropic polynomials
Harvey Cohn.
Math. Comp. 30 (1976), 854-862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412146
Zeros of Hurwitz zeta functions
Robert Spira.
Math. Comp. 30 (1976), 863-866
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409382
Some algorithms for prime testing using generalized Lehmer functions
H. C. Williams and J. S. Judd.
Math. Comp. 30 (1976), 867-886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414473
A computational technique for evaluating $L(1,𝜒)$ and the class number of a real quadratic field
H. C. Williams and J. Broere.
Math. Comp. 30 (1976), 887-893
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0414522
Reviews and Descriptions of Tables and Books
Math. Comp. 30 (1976), 894-898
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Walter Gautschi.
Math. Comp. 30 (1976), 899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0408191
Table Errata
Math. Comp. 30 (1976), 899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Table of integrals, series, and products (English translation of the fourth Russian edition, Academic Press, New York, 1965) by I. S. Gradshteyn and I. M. Ryzhik
Ann Scherzinger.
Math. Comp. 30 (1976), 899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0408192
Table errata: “A table of the first eleven repeated integrals of the error function” (J. Mathematical Phys. 34 (1955), 119–125) by Joseph Kaye
Walter Gautschi.
Math. Comp. 30 (1976), 899
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0408190
Corrigendum: “Sharper bounds for the Chebyshev functions $𝜃(x)$ and $𝜓(x)$. II” (Math. Comput. 30 (1976), no. 134, 337–360)
Lowell Schoenfeld.
Math. Comp. 30 (1976), 900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0457375
Corrigendum: “Calculation and applications of Epstein zeta functions” (Math. Comp. 29 (1975), 271–287)
Daniel Shanks.
Math. Comp. 30 (1976), 900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409359
Corrigenda
Math. Comp. 30 (1976), 900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Class groups of the quadratic fields found by F. Diaz y Diaz” (Math. Comp. 30 (1976), no. 133, 173–178)
Daniel Shanks.
Math. Comp. 30 (1976), 900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406968
Indices
Math. Comp. 30 (1976), 901-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions